# SDR DHL2005807502

- Difficulty date: April 8, 2005
- Submitted: May 17, 2005
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- Aircraft time: 86,990 hours, 26,973 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: S2772660
- Condition: Damaged
- Location: Dhl2005807517
- Part time: 86,990 hours, 26,973 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMPT NR 4 TRACK LUGS DETERIORATED STA 1700.000.  CUT OUT DAMAGED SECTION AND FABRICATED SPLICES (AL7075T6 0.160) (AL7075T6 0.125) (AL7075T6 0.100) IAW SRM 53-2-3 PG 49-50 FIG 14.  CLEANED, TREATED AND PRIMED AREA AND SPLICES IAW SRM 51-1-8B.  INSTALLED NEW TRACK SEGMENT AND SPLICES IAW SRM 53-2-3 PG 49-50 FIG 14, SRM 51-3-0 PG 1.  TORQUED IAW SRM 51-3-1.
